brain in overdrive and a huge sense of impending doom

  1. I would definitely talk to your doctor. The sense of impending doom could be anxiety, and the low mood and tiredness could be medication crash, if you’re on stimulants. It could be your body is still adjusting, or it could be a sign the medication isn’t the right one for you, dose needs adjusting etc. Another thing to consider is if you experience PMS, and now is when that time might be… it could be hormones. I feel exactly how you describe during pms (pmdd for me) and my medication doesn’t work as well. Exercise sometimes helps the anxiety, along with making sure you’re eating and drinking enough water during the day.

  2. Thanks for taking the time to comment! i go back to the doctor for a review next week! I’ve been making notes of everything I’ve been feeling and noticing. Yeah I deffo feel like some anxiety has set in. I’ve also got a lot going on in my life in general atm and I already struggle to manage big changes so having this thrown in to the mix really threw me off aha. I deffo think I’m crashing. It kinda sucks cause I’m living and work abroad for 2 years and I don’t want my time here to suck tryna figure this all out.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin